# SDR 99ZZZX4131

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8840E
- Make and model: Boeing 727225
- Aircraft serial: 20383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY  INSPECTION, AN INTERCOSTAL WAS FOUND CRACKED AT STA 360, S16L.
